# SDR DALA2024041504402

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 71,798 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT FR68 STGR 22RH FOUND WEB HORIZONTAL FLANGE CRACKED.   C/W STEPS 1-17 AS PER PRI ER/A 616977-14AD C CANTERO 2047692 Q814 2569442 AWAITING PANEL. ALL STEPS COMPLIED AS PER PRI ER/A 616477-14D ORININAL.
